| Catalog Number |
7601-04526 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/08/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A company representative reported that two yukon polyaxial screws fractured post-operatively.Revision surgery has not been performed.This report captures the second of two yukon polyaxial screws.
Event or Problem Description
A company representative reported one yukon polyaxial screw fractured at t1 post-operatively there is no deficiency against the reported second screw.Revision surgery has not been performed.This report captures the second yukon polyaxial screw.
Event or Problem Description
A company representative reported that one yukon polyaxial screw fractured at t2 and one yukon set screw migrated approximately 6 months post-operatively.Revision surgery has not been performed.This report captures the polyaxial screw.
Additional Manufacturer Narrative
Corrected data: b5, g1.H6 coding has been updated to reflect completion of the investigation.